# SDR 2005FA0000613

- Difficulty date: April 29, 2005
- Submitted: May 3, 2005
- Operation: General aviation
- Aircraft: N2116X
- Make and model: Cessna 182T
- Aircraft serial: 18281318
- Engine: Lyc IO540*
- System (JASC): 2200 · Auto Flight System
- Part: Servo
- Part number: 065001802700
- Condition: Chafed
- Location: Rt Wing Autopilo
- Part time: 191 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MFG 200 HOUR INSPECTION FOUND THE AUTOPILOT SERVO CABLE IN THE RT WING RUBBING ON SERVO CABLE GUARD ALMOST RUBBING THRU ONE LEG OF GUARD.  INSPECTED CABLE FOUND OK.  INSTALLED A NEW GUARD AND CLOCKED TO CORRECT POSITION ON SERVO.  (CE07200512741) (K)
